Polytopal approximation of elongated convex bodies

Autor(en): Bonnet, Gilles
Stichwörter: delta-net; elongated convex bodies; isoperimetric ratio; Mathematics; POLYHEDRA; Polytopal approximation
Erscheinungsdatum: 2018
Herausgeber: WALTER DE GRUYTER GMBH
Journal: ADVANCES IN GEOMETRY
Volumen: 18
Ausgabe: 1
Startseite: 105
Seitenende: 114
Zusammenfassung: 
This paper presents bounds for the best approximation, with respect to the Hausdorff metric, of a convex body K by a circumscribed polytope P with a given number of facets. These bounds are of particular interest if K is elongated. To measure the elongation of the convex set, its isoperimetric ratio V-j(K)V-1/j(i)(K)(-1/i) is used.
ISSN: 1615715X
DOI: 10.1515/advgeom-2017-0038

Show full item record

Google ScholarTM

Check

Altmetric